Pauses
ITU
Room 12
CICG Restaurant at First Floor
Welcome Area
Registration Area
Room 2
Room 3
Room 4
Room 8
Room 9
Room 11
Room 13
Room 14
Room 16
Motta Area
Exhibition Area
Catering Area
 
8:00 AM
       
Welcome Desk
8:00 AM (9 heures 45 minutes)
Registration
8:00 AM (9 heures 45 minutes)
                         
                                 
                                 
8:15 AM
                                 
                                 
                                 
8:30 AM
                                 
                                 
                                 
8:45 AM
                                 
                                 
                                 
9:00 AM
       
IoT Market Perspectives
9:00 AM (1 heure)
ANASTACIA I
9:00 AM (1 heure 45 minutes)
IoF2020 PSG Meeting I
9:00 AM (1 heure 45 minutes)
 
IoT Standards Convergence
9:00 AM (1 heure 45 minutes)
CREATE-IoT Consortium Meeting
9:00 AM (1 heure 45 minutes)
Hackathon
9:00 AM (5 heures)
Exhibition
9:00 AM (7 heures)
   
             
             
9:15 AM
             
             
             
9:30 AM
             
             
             
9:45 AM
             
             
             
10:00 AM
       
IoT Experimental Infrastructure
10:00 AM (1 heure)
     
             
             
10:15 AM
             
             
             
10:30 AM
             
             
             
10:45 AM
Coffee Break supported by SIG
10:45 AM (30 minutes)
                 
Coffee Break supported by SIG
10:45 AM (30 minutes)
 
                   
                   
11:00 AM
                         
                         
                         
11:15 AM
             
ANASTACIA II
11:15 AM (1 heure 30 minutes)
IoF2020 PSG Meeting II
11:15 AM (1 heure 45 minutes)
 
ARMOUR H2020 Advisory Board Meeting
11:15 AM (6 heures 45 minutes)
CREATE-IoT Consortium Meeting (Part II)
11:15 AM (1 heure 30 minutes)
   
                   
                   
11:30 AM
   
Hackhathon Private Meeting
11:30 AM (1 heure)
 
International Cooperation
11:30 AM (1 heure)
IoT Networks
11:30 AM (1 heure)
     
           
           
11:45 AM
           
           
           
12:00 PM
           
           
           
12:15 PM
           
           
           
12:30 PM
                   
                   
                   
12:45 PM
                     
                     
                     
1:00 PM
                         
                         
                         
1:15 PM
                         
                         
                         
1:30 PM
     
Closing Lunch
1:30 PM (1 heure)
                   
                         
                         
1:45 PM
                         
                         
                         
2:00 PM
 
ITU Visit
2:00 PM (30 minutes)
F-Interorp Armour
2:00 PM (1 heure)
     
ANASTACIA III
2:00 PM (1 heure 45 minutes)
IoF2020 PSG Meeting III
2:00 PM (1 heure 45 minutes)
Exciting Private Meeting I
2:00 PM (4 heures)
CREATE-IoT Consortium Meeting (Part III)
2:00 PM (1 heure 45 minutes)
       
               
               
2:15 PM
             
             
             
2:30 PM
     
Drones, Privacy & Ethics
2:30 PM (1 heure)
         
               
               
2:45 PM
               
               
               
3:00 PM
                 
                 
                 
3:15 PM
                   
                   
                   
3:30 PM
       
IoT Week 2017 Closing Remarks
3:30 PM (30 minutes)
           
                   
                   
3:45 PM
                         
                         
                         
4:00 PM
             
ANASTACIA IV
4:00 PM (1 heure 45 minutes)
 
CREATE-IoT Consortium Meeting (Part IV)
4:00 PM (1 heure 45 minutes)
         
                         
                         
4:15 PM
             
IoF2020 PSG Meeting IV
4:15 PM (1 heure 45 minutes)
         
                       
                       
4:30 PM
                       
                       
                       
4:45 PM
             
General Meeting IoT Forum
4:45 PM (1 heure 45 minutes)
       
                     
                     
5:00 PM
                     
                     
                     
5:15 PM
                     
                     
                     
5:30 PM
                     
                     
                     
5:45 PM
                             
                             
                             
6:00 PM
                                   
                                   
                                   
6:15 PM
                                   
                                   
                                   
6:30 PM
                                     
                                     
                                     
6:45 PM
                                     
                                     
                                     
7:00 PM